Règle maximale
Séminaire de probabilités de Strasbourg, Volume 16  (1982), p. 469-489
@article{SPS_1982__16__469_0,
     author = {Pellaumail, Jean},
     title = {R\`egle maximale},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {16},
     year = {1982},
     pages = {469-489},
     zbl = {0483.60047},
     mrnumber = {658708},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1982__16__469_0}
}
Pellaumail, Jean. Règle maximale. Séminaire de probabilités de Strasbourg, Volume 16 (1982) , pp. 469-489. http://www.numdam.org/item/SPS_1982__16__469_0/

[1] D.J. Aldous, Limit theorems for subsequences of arbitrarily dependent sequences of random variables, Z. für Wahr. 40, 59-82, 1977. | MR 455090 | Zbl 0571.60027

[2] P. Billingsley, Convergence of probability measures, Wiley and sons, New York, 1968. | MR 233396 | Zbl 0172.21201

[3] C. Dellacherie, P.A. Meyer, Probabilités et potentiel, théorie des martingales, Herman, Paris, 1980. | MR 566768 | Zbl 0464.60001

[4] J. Jacod, Calcul stochastique et problèmes de martingales, Lect. Notes in Math, 724, Springer Verlag, Berlin, 1979. | MR 542115 | Zbl 0414.60053

[5] J. Jacod, J. Memin, Existence of weak solutions for stochastic differential equations driven by semimartingales. Preprint. | MR 609691

[6] Krylow, Quasi diffusion processes, Theory of probability and applications, 1966. | Zbl 0202.47502

[7] M. Metivier, J. Pellaumail, Notions de base sur l'intégrale stochastique, Séminaire de Probabilités de Rennes, 1976.

[8] M. Metivier, J. Pellaumail, Stochastic integration, Academic Press, 1980. | MR 578177 | Zbl 0463.60004

[9] P.A. Meyer, Convergence faible et compacité des temps d'arrêt, d'après Baxter et Chacon, Sém. Proba. XII, 411-423, Lect. Notes in Math. 649, Springer Verlag, Berlin, 1978. | Numdam | MR 520015 | Zbl 0378.60022

[10] J. Pellaumail, Quelques remarques sur l'intégrale stochastique, Séminaire de Probabilités XIV, Lect. Notes in Math 784, Springer Verlag, 1980. | Numdam | MR 522998 | Zbl 0427.60061

[11] J. Pellaumail, Solutions faibles et semimartingales, Séminaire de Probabilités XV, Lect. Notes in Math 850, Springer Verlag 1981. | Numdam | MR 622588 | Zbl 0468.60057

[12] J. Pellaumail, Convergence en règle, C.R.A.S. 290 (A), 289-291, 1980. | MR 566415 | Zbl 0427.60062

[13] J. Pellaumail, Solutions faibles pour des processus discontinus, C.R.A.S. 290 (A), 431-433, 1980. | MR 568363 | Zbl 0427.60063

[14] P. Priouret, Processus de diffusion et équations différentielles stochastiques, Lect. Notes in Math; 390, Springer Verlag, 1974. | MR 445625 | Zbl 0363.60064

[15] Yu V. Prokhorov, Probability distributions in functional spaces, Uspelin Matem. Nank., N.S. 55, 167, 1953.

[16] A.V. Shorokhod, Limit theorems for stochastic processes, Theor. Proba. and Appli. 1, 261-290 (SIAM Translation), 1956. | Zbl 0074.33802

[17] D.W. Stroock, S.R.S. Varadhan, Diffusion processes with continuous coefficients, com. in Pure and Appl. Math. Vol. 22, 1969. | Zbl 0175.44802

[18] D.W. Stroock, S.R.S. Varadhan, Multidimensional diffusion processes, Springer Verlag (Grundlehren S. 233), Berlin, 1979. | MR 532498 | Zbl 0426.60069

[19] P. Bremaud, M. Yor, Changes of filtrations and of probability measures, Z. für Wahr, 45, 269-295, 1978. | MR 511775 | Zbl 0415.60048

[20] D.W. Strook and M. Yor, On entremal solutions of martingale problems, Ann. Scient. Ec. Norm. Sup. 4e série, t. 13, 1980, p. 95 à 164. | Numdam | MR 584083 | Zbl 0447.60034

[21] D.L. Burkholder, Martingale transforms, Ann. Math. Statist. 37, 1495-1505 (1966). | MR 208647 | Zbl 0306.60030

[22] R. Douglas, On extremal measures and Subspace Density, Michigan Math J., Vol. 11, 1964, p. 644-652. | MR 185427 | Zbl 0121.33102

[23] H. Kunita and S. Watanabe, On square integrable martingales, Nagoya Math. J. Vol. 30, 1967, p. 209-245. | MR 217856 | Zbl 0167.46602

[24] J. Jacod and M. Yor, Etude des solutions extrémales et représentation intégrale des solutions pour certains problèmes de martingales (Z. für Wahr., Vol. 38, 1977, p. 83-125). | MR 445604 | Zbl 0346.60032

[25] M. Yor, Convergence de martingales dans L1 et dans H1, C.R. Acad. Sci. Paris, t. 286, 1978, p..571-573. | MR 489806 | Zbl 0382.60049